Alert archive / Arkansas / Flash Flood Warnings in 2008
Flash Flood Warning 62, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Apr 23, 2008, 6:12 PM CDT for Benton County, Madison County, Washington County, Arkansas; Adair County, Cherokee County, Delaware County, Oklahoma. It was in force for 12 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2008, 6:12 PM CDT (23:12 UTC)
- Expired
- Apr 24, 2008, 6:15 AM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benton County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK
The radar
The Western Arkansas radar (KSRX), 97 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 6:42 PM CDT | FLASH FLOOD | 2 E Ketchum, OK | STREET FLOODING IN THE KETCHUM AREA |
| Apr 23, 7:04 PM CDT | FLASH FLOOD | Japton, AR | WATER OVER ROADWAYS DUE TO HEAVY RAIN |
| Apr 23, 10:59 PM CDT | FLASH FLOOD | Witter, AR | 2 TO 3 INCHES OF WATER COVERING PRIMARY ROADS IN WITTER. ADDITIONAL REPORTS OF FLOODING IN HINDSVILLE AND MUCH OF THE SOUTHEAST PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 232312
FFWTSA
ARC007-087-143-OKC001-021-041-240515-
/O.NEW.KTSA.FF.W.0062.080423T2312Z-080424T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
612 PM CDT WED APR 23 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
BENTON COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 1215 AM CDT
* AT 607 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 2 MILES
SOUTHEAST OF OAKS TO 6 MILES WEST OF FARMINGTON TO 4 MILES SOUTH OF
WITTER...MOVING NORTH AT 5 MPH. RADAR INDICATES THAT 1 TO 2 INCHES
OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 1215 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...ELKINS...FAYETTEVILLE...LEACH...JAPTON...TWIN OAKS...
KANSAS...WEST SILOAM SPRINGS...WESLEY...SILOAM SPRINGS...AURORA...
COLCORD...TONTITOWN...SPRINGDALE...GENTRY...SPRINGTOWN...
HUNTSVILLE...HIGHFILL...KINGSTON...HINDSVILLE...CAVE SPRINGS...
LOWELL...DECATUR...CHLOETA...MARBLE...JAY...FORUM...MAYSVILLE...WAR
EAGLE...CLIFTY...ROGERS...BENTONVILLE AND GRAVETTE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3631 9387 3616 9357 3616 9354 3613 9354
3611 9345 3578 9352 3576 9448 3606 9454
3603 9493 3654 9502
TIME...MOT...LOC 2312Z 187DEG 7KT 3616 9482 3608 9434
3589 9367
$$4 follow-up statements
000
WGUS74 KTSA 240011
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
710 PM CDT WED APR 23 2008
ARC007-087-143-OKC001-021-041-240515-
/O.CON.KTSA.FF.W.0062.000000T0000Z-080424T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-BENTON AR-MADISON AR-DELAWARE OK-ADAIR OK-CHEROKEE OK-
710 PM CDT WED APR 23 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
NORTHEASTERN CHEROKEE...NORTHERN ADAIR...SOUTHERN DELAWARE...
MADISON...BENTON AND WASHINGTON COUNTIES...
AT 709 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 6 MILES
NORTH OF TWIN OAKS TO 2 MILES SOUTH OF HIGHFILL TO 3 MILES NORTH OF
AURORA...MOVING NORTH AT 10 MPH. ADDITIONAL SHOWERS AND
THUNDERSTORMS WERE DETECTED IN EAST CENTRAL OKLAHOMA. THESE
THUNDERSTORMS WERE ALSO MOVING TO THE NORTHEAST AT 15 MILES PER HOUR
AND WILL MOVE INTO THE WARNED AREA BY 8 PM. RADAR INDICATES THAT 1.5
TO 2 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL
BE POSSIBLE THROUGH 1215 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE SPRINGDALE...SPRINGTOWN...GENTRY...HIGHFILL...KINGSTON...
HUNTSVILLE...HINDSVILLE...CAVE SPRINGS...LOWELL...DECATUR...MARBLE...
CHLOETA...FORUM...JAY...MAYSVILLE...WAR EAGLE...CLIFTY...ROGERS...
GRAVETTE AND BENTONVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3631 9387 3616 9357 3616 9354 3613 9354
3611 9345 3578 9352 3576 9448 3606 9454
3603 9493 3654 9502
TIME...MOT...LOC 0010Z 189DEG 12KT 3629 9488 3623 9436
3604 9369
$$000
WGUS74 KTSA 240102
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
802 PM CDT WED APR 23 2008
ARC007-087-143-OKC001-021-041-240515-
/O.CON.KTSA.FF.W.0062.000000T0000Z-080424T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-BENTON AR-MADISON AR-DELAWARE OK-ADAIR OK-CHEROKEE OK-
802 PM CDT WED APR 23 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
NORTHEASTERN CHEROKEE...NORTHERN ADAIR...SOUTHERN DELAWARE...
MADISON...BENTON AND WASHINGTON COUNTIES...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF JAY TO LINCOLN TO 4 MILES NORTH OF BOSTON...MOVING NORTH
AT 20 MPH. RADAR INDICATES THAT 1.5 TO 2.5 INCHES OF RAIN HAS
ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1215
AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE WATTS...WITTER...PRAIRIE GROVE...COLCORD...JAPTON...
CHLOETA...GREENLAND...WEST SILOAM SPRINGS...ELKINS...JAY...SILOAM
SPRINGS...AURORA...WESLEY...FARMINGTON...FAYETTEVILLE...KINGSTON...
HUNTSVILLE...GENTRY...MAYSVILLE...HINDSVILLE...SPRINGTOWN...
TONTITOWN...MARBLE...DECATUR...SPRINGDALE...HIGHFILL...FORUM...
CLIFTY...LOWELL...GRAVETTE...CAVE SPRINGS...WAR EAGLE...ROGERS AND
BENTONVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3631 9387 3616 9357 3616 9354 3613 9354
3611 9345 3578 9352 3576 9448 3606 9454
3603 9493 3654 9502
TIME...MOT...LOC 0102Z 199DEG 19KT 3634 9484 3595 9442
3590 9359
$$000
WGUS74 KTSA 240311
FFSTSA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1011 PM CDT WED APR 23 2008
ARC007-087-143-OKC001-021-041-240515-
/O.CON.KTSA.FF.W.0062.000000T0000Z-080424T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON AR-BENTON AR-MADISON AR-DELAWARE OK-ADAIR OK-CHEROKEE OK-
1011 PM CDT WED APR 23 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
NORTHEASTERN CHEROKEE...NORTHERN ADAIR...SOUTHERN DELAWARE...
MADISON...BENTON AND WASHINGTON COUNTIES...
AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
NORTHWEST OF SCRAPER TO 5 MILES WEST OF WEST FORK TO 4 MILES SOUTH OF
WITTER...MOVING NORTH AT 20 MPH. RADAR INDICATES THAT 2 TO 3 INCHES
OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 1215 AM CDT.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE PRAIRIE GROVE...CINCINNATI...OAKS...LEACH...WITTER...
JAPTON...WATTS...GREENLAND...TWIN OAKS...ELKINS...KANSAS...
FARMINGTON...AURORA...WESLEY...WEST SILOAM SPRINGS...FAYETTEVILLE...
SILOAM SPRINGS...COLCORD...KINGSTON...HUNTSVILLE...TONTITOWN...
CHLOETA...GENTRY...HINDSVILLE...SPRINGTOWN...MARBLE...SPRINGDALE...
HIGHFILL...JAY...FORUM...CAVE SPRINGS...DECATUR...MAYSVILLE...
LOWELL...CLIFTY...WAR EAGLE...GRAVETTE...ROGERS AND BENTONVILLE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3631 9387 3616 9355 3613 9354 3611 9345
3578 9352 3576 9448 3606 9454 3603 9493
3652 9502
TIME...MOT...LOC 0311Z 199DEG 19KT 3615 9490 3594 9426
3590 9368
$$000
WGUS54 KTSA 240509
FFWTSA
ARC007-087-143-OKC001-021-041-241115-
/O.EXT.KTSA.FF.W.0062.000000T0000Z-080424T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CDT THU APR 24 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
SOUTHERN BENTON COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
WASHINGTON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 615 AM CDT
* AT 1205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 4 MILES
SOUTHEAST OF WAR EAGLE TO 8 MILES SOUTHEAST OF KINGSTON...MOVING
NORTHEAST AT 25 MPH. RADAR INDICATES THAT 2 TO 3 INCHES OF RAIN
HAS ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE
THROUGH 615 AM CDT.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
THROUGH 1 AM CDT INCLUDE...FORUM...CLIFTY AND MARBLE.
ADDITIONAL THUNDERSTORMS WILL DEVELOP OVER MUCH OF THE WARNED AREA
OVERNIGHT.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.
LAT...LON 3631 9387 3616 9355 3613 9354 3611 9345
3578 9352 3576 9448 3606 9454 3603 9493
3652 9502
TIME...MOT...LOC 0506Z 216DEG 25KT 3624 9388 3597 9341
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 2:49 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, Apr 23, 2:49 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT WED APR 23 2008
.DISCUSSION...
SEVERE WEATHER AND HEAVY RAINFALL CONCERNS HIGHLIGHT THE FORECAST
OVER THE NEXT 24 HOURS.
A VERY MUDDLED SURFACE PATTERN EXISTS OVER THE SRN PLAINS...WITH A
WEAK STATIONARY FRONT NOTED NEAR THE RED RIVER AND A CONVECTIVELY
INDUCED BOUNDARY STRETCHED ACROSS SRN KS INTO SRN MO. THE BULK OF
THE CONVECTION HAS REMAINED TO OUR W AND N THROUGH
MID-AFTERNOON...BUT WE/RE BEGINNING TO SEE SCATTERED DEVELOPMENT
OVER ERN OK AND WRN AR WHERE THE ATMOSPHERE HAS BECOME QUITE UNSTABLE
AND UNCAPPED. AS SYNOPTIC-SCALE LIFT INCREASES AHEAD OF THE
APPROACHING MID-LEVEL SHORTWAVE (CURRENTLY MOVING INTO THE TX
PANHANDLE)...CONVECTION IS EXPECTED TO EXPAND IN COVERAGE ACROSS ERN
OK THIS EVENING. THIS ACTIVITY SHOULD BE MAINTAINED BY A
STRENGTHENING 40-50KT SLY/SWLY LOW-LEVEL JET...WITH CONVECTION
EVENTUALLY DEVELOPING INTO NW AR LATE THIS EVENING AND OVERNIGHT.
FORECAST CONVECTIVE PARAMETERS SUGGEST THAT THESE STORMS WILL HAVE
THE POTENTIAL TO PRODUCE LARGE HAIL LATE THIS AFTERNOON AND INTO THE
EVENING...ALTHOUGH FOCUS MAY SHIFT TO MORE OF A HEAVY RAINFALL
SCENARIO OVERNIGHT. BOTH THE GFS AND NAM ARE SUFFERING FROM
CONVECTIVE FEEDBACK...WITH THE GFS CONSISTENT IN BLOWING UP A QPF
BULLSEYE OVER SE OK WHILE THE NAM IS FARTHER N ACROSS NE OK. THESE
FEEDBACK SIGNALS...HOWEVER...ARE OFTEN INDICATIVE OF THE POTENTIAL
FOR HEAVY RAINFALL...ESPECIALLY IF SEEN IN SUBSEQUENT RUNS. GIVEN
THE STRONG LOW-LEVEL JET AND GRADUALLY INCREASING PRECIPITABLE WATER
VALUES...WON/T BE SURPRISED TO SEE THE ACTIVITY DEVELOP INTO ONE OR
MORE MCS/S AND THEY TRACK ACROSS THE FORECAST AREA. HIGHEST FLASH
FLOOD POTENTIAL WILL BE ACROSS FAR NE OK AND NW AR WHERE FLASH FLOOD
GUIDANCE VALUES ARE THE LOWEST (AND HPC QPF GUIDANCE THE
HIGHEST)...BUT WENT AHEAD WITH A FLASH FLOOD WATCH FOR THE ENTIRE
AREA TONIGHT THROUGH THURSDAY MORNING GIVEN THE UNCERTAINTY WHERE
THE HEAVY RAINFALL WILL EVENTUALLY MATERIALIZE.
THUNDERSTORMS SHOULD BE EXITING NW AR BY MID-LATE MORNING ON
THURSDAY. DROPPED POPS DOWN TO SLIGHT CHANCE BY THE AFTERNOON...AS
THE ATMOSPHERE WILL LIKELY REMAIN CAPPED.
MODELS CONSISTENT WITH TIMING OF NEXT COLD FRONT...WHICH SHOULD
APPROACH THE REGION FRIDAY MORNING AND QUICKLY MOVE THROUGH BY
FRIDAY AFTERNOON. WOULD EXPECT CONVECTION TO DEVELOP NEAR THE
FRONTAL BOUNDARY...AND SEVERE WEATHER APPEARS POSSIBLE...ESPECIALLY
OVER SE OK/WRN AR WHERE BETTER MOISTURE WILL RESIDE.
EXTENDED...SATURDAY THROUGH WEDNESDAY
ECMWF/GFS IN GOOD AGREEMENT THAT BROAD CYCLONIC FLOW WILL DEVELOP
OVER MUCH THE PLAINS INTO THE OH/TN/MS RIVER VALLEYS OVER THE
WEEKEND. THIS WILL DRIVE A COLD FRONT ACROSS THE AREA SATURDAY NIGHT
INTO SUNDAY...WITH COOLER AND DRIER WEATHER EXPECTED FOR
SUNDAY/MONDAY. A WARMING TREND WILL ENSUE THROUGH THE MIDDLE OF NEXT
WEEK AS MID-LEVEL HEIGHTS RISE AND SLY FLOW RETURNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 65 82 66 75 / 80 30 20 30
FSM 64 81 63 74 / 80 60 10 50
MLC 66 82 66 75 / 90 20 10 40
BVO 63 81 63 73 / 80 30 20 30
FYV 61 77 61 71 / 90 70 10 50
BYV 61 75 62 70 / 90 80 10 50
MKO 63 80 65 74 / 90 50 10 40
MIO 62 80 64 71 / 80 50 20 40
F10 65 81 65 74 / 80 30 10 40
HHW 65 82 65 77 / 90 30 10 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO NOON THURSDAY FOR
OKZ049-OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-
OKZ076.
AR...FLASH FLOOD WATCH FROM 7 PM WEDNESDAY TO NOON THURSDAY FOR
ARZ001-ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...03
LONG TERM....18In the hours before
Special weather statement, Apr 23, 5:39 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
539 PM CDT WED APR 23 2008
OKZ049-232315-
PUSHMATAHA OK-
539 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN PUSHMATAHA
AT 539 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
EAST OF KOSOMA...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...MOYERS...FINLEY...
KOSOMA...SNOW...STANLEY...TUSKAHOMA...KIAMICHI...EUBANKS...DUNBAR AND
SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3427 9576 3457 9563 3460 9558 3459 9553
3464 9552 3469 9542 3469 9513 3426 9533
TIME...MOT...LOC 2239Z 189DEG 19KT 3435 9556Special weather statement, Apr 23, 5:40 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT WED APR 23 2008
OKZ071-073-074-232345-
HASKELL OK-MCINTOSH OK-PITTSBURG OK-
540 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH...WESTERN HASKELL AND NORTHEASTERN PITTSBURG
AT 540 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
EAST OF CANADIAN...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...ENTERPRISE...EUFAULA...
CHECOTAH...ONAPA...RENTIESVILLE...CROWDER...QUINTON...CANADIAN AND
COUNCIL HILL.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3552 9535 3508 9537 3511 9572 3556 9569
3556 9566
TIME...MOT...LOC 2240Z 189DEG 19KT 3518 9557Special weather statement, Apr 23, 5:42 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT WED APR 23 2008
OKZ053-232345-
CHOCTAW OK-
542 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW
AT 542 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF HUSKEY...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ORD...FROGVILLE...SAWYER...
FORT TOWSON...SWINK...MESSER...HUSKEY AND FALLON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3387 9548 3389 9549 3412 9551 3416 9520
3415 9515 3393 9516 3395 9523 3390 9523
3388 9531 3385 9534
TIME...MOT...LOC 2242Z 189DEG 19KT 3395 9525Special weather statement, Apr 23, 5:43 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT WED APR 23 2008
OKZ058-232330-
OTTAWA OK-
543 PM CDT WED APR 23 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHEASTERN OTTAWA
AT 543 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTH OF PICHER TO OTTAWA...MOVING
NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...MIAMI...COMMERCE...WYANDOTTE...OTTAWA...PEORIA...
QUAPAW...CARDIN AND PICHER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9474 3700 9463 3698 9460 3678 9460
3675 9481 3700 9494 3701 9492 3701 9476
TIME...MOT...LOC 2243Z 217DEG 22KT 3708 9486 3686 9475Local storm report, Apr 23, 5:57 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL LINCOLN 35.95N 94.42W
04/23/2008 E0.75 INCH WASHINGTON AR AMATEUR RADIO
&&
DMJLocal storm report, Apr 23, 6:04 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT WED APR 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL EUFAULA 35.29N 95.58W
04/23/2008 E0.75 INCH MCINTOSH OK LAW ENFORCEMENT
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:14 PM CDT | Special Weather Statement | TSA | Sebastian | 31 min |
| Apr 22, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Crawford | 35 min |
| Apr 22, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 37 min |
| Apr 23, 1:16 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 23 hr |
| Apr 23, 3:12 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Apr 23, 3:16 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 29 min |
| Apr 23, 4:51 PM CDT | Special Weather Statement | TSA | Sebastian | 54 min |
| Apr 23, 5:02 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 43 min |
| Apr 23, 5:54 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 66 min |
| Apr 22, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 42 min |
| Apr 23, 2:54 PM CDT | Special Weather Statement | TSA | Osage, Pawnee, Washington | 36 min |
| Apr 23, 3:20 PM CDT | Special Weather Statement | TSA | Okmulgee | 40 min |
| Apr 23, 3:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 45 min |
| Apr 23, 3:56 PM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 64 min |
| Apr 23, 4:09 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 66 min |
| Apr 23, 4:25 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 65 min |
| Apr 23, 4:43 PM CDT | Special Weather Statement | TSA | Adair | 62 min |
| Apr 23, 4:47 PM CDT | Flash Flood Warning | TSA | Adair | 4 hr |
| Apr 23, 4:52 PM CDT | Special Weather Statement | TSA | Washington | 53 min |
| Apr 23, 4:56 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Washington | 36 min |
| Apr 23, 4:57 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 63 min |
| Apr 23, 5:39 PM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 23, 5:40 PM CDT | Special Weather Statement | TSA | McIntosh | 65 min |
| Apr 23, 5:42 PM CDT | Special Weather Statement | TSA | Choctaw | 63 min |
| Apr 23, 5:43 PM CDT | Special Weather Statement | TSA | Ottawa | 47 min |
| Apr 23, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 60 min |
| Apr 23, 5:46 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore | 59 min |
| Apr 23, 6:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Sequoyah | 46 min |
| Apr 23, 6:34 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 46 min |
| Apr 23, 6:39 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee | 38 min |
| Apr 23, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 66 min |
| Apr 23, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 49 min |
Nearby
Flash Flood Warnings in Arkansas, 2008Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.